Some alternative bivariate Gumbel models

Sarabia, Jose Maria, Arnold, Barry C., Castillo, Enrique, Sarabia, José María . Environmetrics 1998. 9 (6) :599-616

Locate this article in:

Bibtex

@article{CIS-147663,
  Author = {Sarabia, Jose Maria and Arnold, Barry C. and Castillo, Enrique and Sarabia, José María},
  Title = {Some alternative bivariate Gumbel models},
  Journal = {Environmetrics},
  Volume = {9},
  Number = {6},
  Year = {1998},
  Pages = {599--616},
  Keywords = {Extreme value}
}

Similar articles